# SDR K2DA20140427001

- Difficulty date: April 27, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N508PH
- Make and model: Hughes 369E
- Aircraft serial: 0182E
- Aircraft time: 5,496 hours, 20,447 cycles
- Engine: Allsn 250C20
- Engine time: 22,459 hours, 20,447 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 108072
- Condition: Worn
- Location: Transmission
- Part time: 285 hours
- Component: Transmission, Doug
- Component part number: 369D25100505
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION OIL PRESS LIGHT DURING FLIGHT.  PRECAUTIONARY LANDING PREFORMED.  TRANSMISSION OIL PUMP INPUT SHAFT NOT PROPERLY SEATED & WORN.  REPLACED INPUT SHAFT PN 10807-2 IAW MD CSP-COM-5 CH 63-20-25. PERFORMED GND RUN & LEAK CHECK.  RETURNED TO SERVICE.
